# SDR ASAA0671074

- Difficulty date: October 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 24,249 hours, 10,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W314204016
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BULL NOSE EMERGENCY EXT IDENTIFIERS ARE NOT ILLUMINATING.  WHEN OPS CHECKED FOUND GROUND MISSING ON WIRE W3142 040116.  REPOSITIONED WIRE TO OPERATIONAL GROUNDING SPOT.  OPS CHECKED GOOD.
